A duality relation in the class of infinitely divisible laws
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 52-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1961_64_a4,
author = {V. M. Zolotarev},
title = {A~duality relation in the class of infinitely divisible laws},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {52--60},
year = {1961},
volume = {64},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1961_64_a4/}
}
V. M. Zolotarev. A duality relation in the class of infinitely divisible laws. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 52-60. http://geodesic.mathdoc.fr/item/TM_1961_64_a4/